Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


vieny legs
Mar 29, 2001

I have skinny and prtruding veiny legs from meds I recently saw on the tv news about a new lasar treatmewnt for vericous veins. Can this treatment be used on me?

Response from Dr. Boyle

The visible veins in your legs are likely to be due to loss of subcutaneous fat in your legs, not varicosities in the veins. You should have your doctor evaluate them and confirm this, but if the protruding veins are due to the meds, laser treatments for varicose veins are unlikely to help. Unfortunately, there is very little treatment available for this condition, although changing to a non-nucleoside regimen, using certain vitamins and supplements, and a nutritional assessment may help. You should discuss these options with your doctor. BB



Previous
swollen lymph node in the groin
Next
Lamisil and HIV

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement